Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You and Your Team.

Learn More →

Clarithromycin

Clarithromycin Reactions 1704, p107 - 2 Jun 2018 Nausea and palpitations: case report A 78-year-old man developed nausea and palpitations during treatment with clarithromycin for primary immune thrombocytopenia [route, duration of treatment to reaction onsets and outcomes not stated]. The man, who had a history of diabetes mellitus, was diagnosed with primary immune thrombocytopenia. He started receiving treatment with clarithromycin 800 mg/day. After two weeks of treatment with clarithromycin, there was an improvement in his platelet count. However, he developed gradual nausea and palpitation secondary to clarithromycin. The man’s treatment with clarithromycin was discontinued. He received treatment with prednisolone instead of clarithromycin. A subsequent improvement in his underlying condition was noted. Author comment: "The [clarithromycin] treatment was terminated owing to gradual nausea and palpitation that are probably adverse reactions of [clarithromycin]." Ohe M, et al. Successful treatment of primary immune thrombocytopenia accompanied by diabetes mellitus treated using clarithromycin followed by prednisolone. Drug Discoveries and Therapeutics 12: 101-103, No. 2, 2018. Available from: URL: http://doi.org/10.5582/ddt.2018.01008 - Japan 803323287 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Clarithromycin

Reactions Weekly , Volume 1704 (1) – Jun 2, 2018

Clarithromycin

Abstract

Reactions 1704, p107 - 2 Jun 2018 Nausea and palpitations: case report A 78-year-old man developed nausea and palpitations during treatment with clarithromycin for primary immune thrombocytopenia [route, duration of treatment to reaction onsets and outcomes not stated]. The man, who had a history of diabetes mellitus, was diagnosed with primary immune thrombocytopenia. He started receiving treatment with clarithromycin 800 mg/day. After two weeks of treatment with clarithromycin, there was an...
Loading next page...
 
/lp/springer_journal/clarithromycin-Qaqc0WT4I0
Publisher
Springer Journals
Copyright
Copyright © 2018 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
DOI
10.1007/s40278-018-46750-5
Publisher site
See Article on Publisher Site

Abstract

Reactions 1704, p107 - 2 Jun 2018 Nausea and palpitations: case report A 78-year-old man developed nausea and palpitations during treatment with clarithromycin for primary immune thrombocytopenia [route, duration of treatment to reaction onsets and outcomes not stated]. The man, who had a history of diabetes mellitus, was diagnosed with primary immune thrombocytopenia. He started receiving treatment with clarithromycin 800 mg/day. After two weeks of treatment with clarithromycin, there was an improvement in his platelet count. However, he developed gradual nausea and palpitation secondary to clarithromycin. The man’s treatment with clarithromycin was discontinued. He received treatment with prednisolone instead of clarithromycin. A subsequent improvement in his underlying condition was noted. Author comment: "The [clarithromycin] treatment was terminated owing to gradual nausea and palpitation that are probably adverse reactions of [clarithromycin]." Ohe M, et al. Successful treatment of primary immune thrombocytopenia accompanied by diabetes mellitus treated using clarithromycin followed by prednisolone. Drug Discoveries and Therapeutics 12: 101-103, No. 2, 2018. Available from: URL: http://doi.org/10.5582/ddt.2018.01008 - Japan 803323287 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704

Journal

Reactions WeeklySpringer Journals

Published: Jun 2, 2018

References